I have been on Lamictal since Oct 2008, and my dose was increased to 200 mg/day in Nov 2008. I have noticed the past few months, my thinking is cloudy, I have trouble articulating myself, and I do not feel as sharp as I used to be. Is this a side effect of Lamictal, or possibly the other drugs I'm on (lexapro 20mg, trazodone 50 mg, abilify 7.5 mg)?
Posts You May Be Interested In
If you haven't, take this personality test. It's pretty good and I found it so insightful.https://www.16personalities.comAnyway, I've read INFJs are the most susceptible to mental disorders, including bipolar. Anyone else an INFJ?
So when I first started to take notice of my mental health, my symptoms fit Bipolar but it was forgotten due to me having DID. But now I have been taking medication and I checked and it's prescribed for Bipolar cases. I will meet my doctor near the end of June to talk about results of starting to use meds for 3 weeks. But recently I had a manic episode where I went overdrive and started 4 new art...